MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE CAGE GLENOID M, POST AUG, RIGHT; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQUINOXE CAGE GLENOID M, POST AUG, RIGHT; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 314-13-33
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/03/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant device(s): 300-62-02 - stemless humeral comp integrip, cage, size 2: (b)(6).310-60-53 - stemless humeral head extra short, 53mm (beta): (b)(6).
 
Event or Problem Description
Approximately 5 year(s), 7 month(s) and 15 day(s) post-operative of a right tsa, it was reported via clinical study that the patient experienced aseptic glenoid loosening.Patient presented with glenoid loosening, disassociation of poly.The patient underwent a standard total revision, and the outcome of this event is considered resolved.The clinical report indicates that this event is possibly related to the device(s) and definitely not related to the procedure.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated: g3/g4, h6.The following sections were corrected: h6 mdr section codes updated/corrected: a, b, c, d, g.The reason for the revision reported cannot be confirmed from the information provided but may be the result of an insufficient bond between the glenoid component and the bone, which led to aseptic (non-infected) glenoid loosening and/or disassembly.Potential contributions of user-related considerations to the event could not be assessed as the devices were not available for evaluation and images, radiographs, and relevant clinical information were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
EQUINOXE CAGE GLENOID M, POST AUG, RIGHT
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key20076335
Report Number1038671-2024-03111
Device Sequence Number15079995
Product Code KWS
UDI-Device Identifier10885862201010
UDI-Public10885862201010
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K113309
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Study,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/25/2023
Device Catalogue Number314-13-33
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/16/2024
Supplement Date Received by Manufacturer02/12/2025
Initial Report FDA Received Date08/27/2024
Supplement Report FDA Received Date02/14/2025
Date Device Manufactured07/27/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age69 YR
Patient SexMale
Patient Weight102 KG
Patient RaceWhite